Imperial College London

MsRosalbaGarcia Millan

Faculty of Natural SciencesDepartment of Mathematics

Research Postgraduate
 
 
 
//

Contact

 

garciamillan16 Website

 
 
//

Location

 

Electrical EngineeringSouth Kensington Campus

//

Summary

 

Publications

Publication Type
Year
to

5 results found

Garcia-Millan R, Pausch J, Walter B, Pruessner Get al., 2018, Field-theoretic approach to the universality of branching processes, PHYSICAL REVIEW E, Vol: 98, ISSN: 2470-0045

JOURNAL ARTICLE

Corral A, Garcia-Millan R, Moloney NR, Font-Clos Fet al., 2018, Phase transition, scaling of moments, and order-parameter distributions in Brownian particles and branching processes with finite-size effects, PHYSICAL REVIEW E, Vol: 97, ISSN: 2470-0045

JOURNAL ARTICLE

Garcia-Millan R, Pruessner G, Pickering L, Christensen Ket al., 2018, Correlations and hyperuniformity in the avalanche size of the Oslo model, EPL, Vol: 122, ISSN: 0295-5075

JOURNAL ARTICLE

Corral A, Garcia-Millan R, Font-Clos F, 2016, Exact Derivation of a Finite-Size Scaling Law and Corrections to Scaling in the Geometric Galton-Watson Process, PLOS ONE, Vol: 11, ISSN: 1932-6203

JOURNAL ARTICLE

Garcia-Millan R, Font-Clos F, Corral A, 2015, Finite-size scaling of survival probability in branching processes, PHYSICAL REVIEW E, Vol: 91, ISSN: 1539-3755

JOURNAL ARTICLE

This data is extracted from the Web of Science and reproduced under a licence from Thomson Reuters. You may not copy or re-distribute this data in whole or in part without the written consent of the Science business of Thomson Reuters.

Request URL: http://wlsprd.imperial.ac.uk:80/respub/WEB-INF/jsp/search-html.jsp Request URI: /respub/WEB-INF/jsp/search-html.jsp Query String: respub-action=search.html&id=01113951&limit=30&person=true